# SDR DHL9980632C

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cover
- Condition: Cracked.
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT ELEVATOR UPPER SURFACE CONTROL ROD COVER PANEL CRACKED.  CUT OUT DAMAGED AREA ON COVER, FABRICATED DOUBLER IAW DC8 SRM 55-2-0 FIG 4.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21, PAR 1, FIG 32.  N/R CARD NR 0120.
